# SDR JJBA20240219041

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,485 hours, 25,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ACCESS DOOR EXTERNAL EMERGENCY LIGHT IS OUT. REMOVED AND REPLACED MCD EXTERNAL EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT
